# SDR UALA2013070204633

- Difficulty date: July 2, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 64,469 hours, 7,537 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 428
- Condition: Faulty
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY FAILED STBY POWER TEST. WILL ONLY CHARGE FOR ABOUT 3 SECONDS.     REPLACED MAIN BATTERY IAW 24-31-01. STBY POWER TESTED OK.
